# SDR DHL9780715C

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delamination
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT INBD FLAP O/B VANE OUTER AND L/E HAVE DELAMINATION AND CORROSION.  REMOVED AND REPAIRED AND REINSTALLED PER M/M 27-51-11.
